# SDR PNSA0602

- Difficulty date: June 2, 2000
- Submitted: July 9, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 19,042 hours, 17,554 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Rt Mlg
- Part time: 440 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF ROLL CREW FELT SOMETHING HIT RIGHT MAIN GEAR AND THEN FELT VIBRATION. TAKE-OFF WAS CONTINUED, AIRCRAFT CIRCLED FOR UNSCHEDULED LANDING. MAINTENANCE FOUND VERY LARGE AND DEEP GASH IN RIGHT OUTBOARD MAIN TIRE. TIRE AND WHEEL ASSEMBLY WERE REPLACED. AIRCRAFT RELEASED FOR SERVICE.
